# SDR CALA0100035

- Difficulty date: January 16, 2001
- Submitted: January 18, 2001
- Operation: Air carrier
- Aircraft: N37077
- Make and model: Doug DC-10-30
- Aircraft serial: 46981
- Aircraft time: 77,947 hours, 15,870 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LEFT O/B GALLEY FLOOR SUPPORT CORRODED IN MID PASSENGER CABIN, STA 824 - 840.  THE SUPPORT WAS REPLACED IAW SRM 51-31-01.
